MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U3575510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the 3 devices, 3 lot numbers were provided, and lot history reviews were performed.Of the 3 reported malfunctions, devices were not returned for evaluation.For the reported three malfunctions, the investigation is inconclusive for rupture.Based upon the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicates that model u3575510 pta dilatation catheter allegedly experienced material rupture.The information was received from various sources.All three malfunctions involved patients with no patient consequences.The age and weight of the three female patients were not provided.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10309746
Report Number2020394-2020-04943
Device Sequence Number10977939
Product Code LIT
UDI-Device Identifier00801741092480
UDI-Public(01)00801741092480
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU3575510
Device Catalogue NumberU3575510
Device Lot NumberCMDY0341, CMDZ0092
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1